# SDR SWIA202162944

- Difficulty date: October 7, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N797SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10301
- Aircraft time: 31,134 hours, 19,396 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING SLAT TRACK 3-2 SIDE ROLLERS AT ALL FOUR LOCATIONS ARE WORN/FLAT SPOTS    (C-CHECK RO 11-27-21)   REMOVED AND REPLACED RH WING SLAT TRACK 3-2 SIDE ROLLERS WITH SERVICEABLE ROLLERS IAW CRJ-700-AMM TASK 27-81-44-400-803-A01 (OPS TEST PASSED)
